# SDR DXTA200702241

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,758 hours, 5,962 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE CAME UP ON SHORT FINAL, FLAPS FALLED AT 30 DEGREES.    [06-15-07]   FOUND  RIGHT WING INBD FLAP FLEX DRIVE CABLE BAD.   REMOVED AND REPLACED CABLE IAW CESSNA 750 M/M 27-52-00  PREFORMED FLAP TROUBLESHOOTING  IAW CESNA 750 M/M CH 27-50-00  NO DEFECTS NOTED AT THIS TIME OPS CHECKED SATISFACTORY
